Results 1 to 2 of 2

Thread: I have to stop plaquenil because of myositis : (

Hybrid View

  1. #1
    Join Date
    Aug 2010
    Location
    the U.P. of Michigan
    Posts
    35
    Thanks
    5
    Thanked 1 Time in 1 Post

    Default I have to stop plaquenil because of myositis : (

    I have posted recently about terrible muscle pain in my hips, legs and shoulders. I have been on prednisone for the muscle pain for a month(and it helps for a few hours after I take it). SO, last week I forgot to take my plaquenil and I noticed the next day the pain was much better. I didn't take it for four nights. On the fifth night I took it and the next day I was in a lot of pain again : ( My rheumatologist said that plaquenil can cause myositis and that I should stop taking it. She did a whole lupus panel again to check all my labs. I am VERY scared to be off the plaquenil. Besides this trial of muscle pain, I have been doing pretty good. I am sure that the plaquenil has helped me so much and I am scared to stop taking it...... Has anyone else had myositis as a side effect from plaquenil?

  2. #2
    Join Date
    Sep 2011
    Location
    Amarillo, Texas
    Posts
    477
    Blog Entries
    1
    Thanks
    34
    Thanked 138 Times in 112 Posts

    Default

    I have been on plaquenil for a little over 5 years, if there was side effects I didn't notice. Of course my doctor tells me nothing!! Everyone is different so certain medications work differently for everyone. Like I do really well on Cellcept and I know that others can barely stand it.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •